# SDR UIEA2019091905535

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,037 hours, 11,179 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENG, NO LIGHT OFF 1ST ATTEMPT. STARTED SUCCESSFULLY ON 2ND ATTEMPT WITH IGNITION IN BOTH. PERFORMED IGNITION SYSTEM AUDIBLE TEST, LEFT ENGINE PER AMM 74-00-00-705-104-H03. OPS CHECK GOOD, NO DEFECTS NOTED.
